RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 22, Number 2  


Differential Equations and Mathematical Physics
On an inverse Regge problem for the Sturm–Liouville operator with deviating argument
M. Yu. Ignatiev
203
Nonlinear dynamics of open quantum systems
A. Yu. Samarin
214
A criterion for the unique solvability of the spectral Dirichlet problem for a class of multidimensional hyperbolic-parabolic equations
S. A. Aldashev
225
Construction of Mikusiński operational calculus based on the convolution algebra of distributions. Methods for solving mathematical physics problems
I. L. Kogan
236
Integral necessary condition of optimality of the second order for control problems described by system of integro-differential equations with delay
M. J. Mardanov, K. B. Mansimov, N. H. Abdullayeva
254
On the question of the correctness of inverse problems for the inhomogeneous Helmholtz equation
K. B. Sabitov, N. V. Martem'yanova
269

Mechanics of Solids
Properties of stress-strain curves generated by the nonlinear Maxwell-type viscoelastoplastic model under loading and unloading at constant stress rates
A. V. Khokhlov
293

Mathematical Modeling, Numerical Methods and Software Complexes
Mathematical modeling of dynamic deformation of elasto-viscoplastic shells of finite lenght by a ray method
N. D. Verveiko, M. V. Egorov
325
Numerical study of mass transfer in drop and film systems using a regularized finite difference scheme in evaporative lithography
K. S. Kolegov, A. I. Lobanov
344
Chaotic regimes of a fractal nonlinear oscillator
R. I. Parovik
364
Modal identification of a boundary input in the two-dimensional inverse heat conduction problem
È. Ya. Rapoport, A. Diligenskaya
380
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018